Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jamielove21

Feeling like garbage.....

Recommended Posts

I've been on 120 mg of accutane for about a week and a half now. The last probably 4 or 5 days I've felt really crappy. I'm not at all hungry, but eat so that I can take the accutane. Then I feel like im going to throw up. Im REALLY hot for about an hour after I take it. Im not saying that the side effects are enough to make me stop taking it, because when im feeling ok, my skin looks great. Just wanted to vent a little.

I hope everyone is doing well!!

Share this post


Link to post
Share on other sites

120 mg sure is a lot but I feel you. My derm just upped my dosage from 60 to 80 and I have the same feeling like you. By the way how much do you weight anyways if you don't mind me asking. Plus did you get a 2nd breakout during the higher dosage switch? I did, which wasn't bad at all but I did get one.

Share this post


Link to post
Share on other sites
Guest anonymous
I've been on 120 mg of accutane for about a week and a half now. The last probably 4 or 5 days I've felt really crappy. I'm not at all hungry, but eat so that I can take the accutane. Then I feel like im going to throw up. Im REALLY hot for about an hour after I take it. Im not saying that the side effects are enough to make me stop taking it, because when im feeling ok, my skin looks great. Just wanted to vent a little.

I hope everyone is doing well!!

to me 120mg of accutane a day should never be allowed!! it's a dangerous dug. if your skin is looking great number one why are you on it and number 2 why SO MUCH!! you have to be carefull with this drug...it's a dousy!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×